A Caltech Library Service

Items where Person is "Keel-M-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2000
Number of items: 1.


Keel, Markus Aloysius and Smith, Hart F. and Sogge, Christopher Donald (2000) On global existence for nonlinear wave equations outside of convex obstacles. American Journal of Mathematics, 122 (4). pp. 805-842. ISSN 0002-9327.

This list was generated on Tue Aug 11 05:03:02 2020 PDT.